# SDR CA141024028

- Difficulty date: October 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,457 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693830
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, CREW REPORTED BLUE HYDRAULIC SYSTEM FAIL MESSAGE.  WILL CONTINUE TO DESTINATION.   BLUE ELECTRIC PUMP REPLACED IAW AMM 29-12-51, PB401.
